# SDR CA150224011

- Difficulty date: February 7, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Condition: Leaking
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) THERE WAS A STRONG OIL ODOR, ESPECIALLY DURING DESCENT.  ODOR WAS STILL PRESENT IN THE COCKPIT AFTER LANDING.  OIL WAS PRESENT IN BLEED SHROUD AFTER FLIGHT.  THE RT ENGINE WAS REPLACED DUE TO NR 2 BEARING SEAL LEAK.
